Minimax equalities by reconstruction of polytopes.

Greco, Gabriele H.; Horvath, Charles D.

Journal of Convex Analysis (2000)

  • Volume: 7, Issue: 2, page 335-351
  • ISSN: 0944-6532

How to cite


Greco, Gabriele H., and Horvath, Charles D.. "Minimax equalities by reconstruction of polytopes.." Journal of Convex Analysis 7.2 (2000): 335-351. <>.

author = {Greco, Gabriele H., Horvath, Charles D.},
journal = {Journal of Convex Analysis},
keywords = {reconstruction of polytopes; minimax equalities},
language = {eng},
number = {2},
pages = {335-351},
publisher = {Heldermann Verlag},
title = {Minimax equalities by reconstruction of polytopes.},
url = {},
volume = {7},
year = {2000},

AU - Greco, Gabriele H.
AU - Horvath, Charles D.
TI - Minimax equalities by reconstruction of polytopes.
JO - Journal of Convex Analysis
PY - 2000
PB - Heldermann Verlag
VL - 7
IS - 2
SP - 335
EP - 351
LA - eng
KW - reconstruction of polytopes; minimax equalities
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.